MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Model Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the 3m¿ ranger¿ blood/fluid warming high flow set spike dislodged when administering blood products.No injuries or medical interventions were required due to the alleged malfunction.
 
Additional Manufacturer Narrative
The device has not been returned to solventum for analysis.Solventum is unable to verify the leak, identify exact location, and root cause without the sample.A manufacturing record review for lot number hx9864 was performed.All end release testing for the product met specifications.Based on the problem description and photo provided, a likely cause is a spike to tubing connection leak.Possible causes include pulling on tubing instead of holding on to the spike, excessive twisting of the spike, excessive force on the tubing when removing spike from infusion bag, or insufficient bond of tubing to spike.Spike to tubing bond failure can also be caused by over pressurization of set above 300 mmhg.Solventum will continue to monitor.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california 22444
MX   22444
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key23822515
Report Number2110898-2025-00074
Device Sequence Number15954180
Product Code BSB
UDI-Device Identifier10707387792685
UDI-Public0110707387792685112411191727111910HX9864
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24355
Device Catalogue Number24355
Device Lot NumberHX9864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown